English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Parametric Model Order Reduction with a Small H2-Error Using Radial Basis Functions

Benner, P., Grundel, S., & Hornung, N. (2015). Parametric Model Order Reduction with a Small H2-Error Using Radial Basis Functions. Advances in Computational Mathematics, 41(5), 1231-1253. doi:10.1007/s10444-015-9410-7.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0026-B53E-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002A-352A-5
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Grundel, Sara1, Author              
Hornung, Nils2, Author
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2SCAI Fraunhofer, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1007/s10444-015-9410-7
Other: 41/15
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Advances in Computational Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 41 (5) Sequence Number: - Start / End Page: 1231 - 1253 Identifier: -